MDJunction - People Helping People
 
Ask a Question
01/24/2011 12:48 PM

scared addicted to cold medications

Sattitarus
Posts: 1
Member

Sad I'm scared I am addicted to cold sinus medications was using them for migranes,but soon realized got high when mixed with my other pain meds(morphine 30mg x 2,and tramadol) I go for a month or so knowing I shouldn't be doing this and then it starts all over scared of what its doing to my body,and trying weight management program worried it will never help me lose weight if i keep taking so many pills,need help,and advice.SattitarusErmm Pinch Pinch [img]

    Post edited by: Sattitarus, at: 01/24/2011 08:11 PM

    Reply

    01/24/2011 02:29 PM
    greeneyemommy

    if you think you have a problem then you prob do ..thats a good thing that you are realizing it ........ talk to us & go seek help if you cant quit .. we are here for you .....Trish

    01/24/2011 05:01 PM
    steve571
    steve571  
    Posts: 2695
    VIP Member

    abusing such meds with prescribed meds is never a good idea.id strongly sugest u stop doin so.perhaps u should bring it up with ur prescriber.

    01/25/2011 11:22 AM
    anamore
    anamore  
    Posts: 4080
    VIP Member
    I'm an Advocate

    You should not be abusing your meds, that is the first sign there is a problem, now you are starting to wonder and you are right. You are prescribed these meds because of a medical problem, abusing them or mixing it w/ cold meds can be dangerous. If you can't seem to stop yourself try going to a NA meeting or some kind of therapy. You need to know why you are abusing, what is the trigger point for you. I went to therapy to discover why I was abusing drugs and once I had that knowledged and worked on my issues it was easier to understand and control, It never is easy to stop once the abuse starts but before it gets worse try to stop, try to taper down if you are using on a continuous basis. Doing alittle less each day until you stop completely. This could become a serious problem, don't let it get that far.

    We are here for you


    01/26/2011 05:38 AM
    BrandiJo
     
    Posts: 1584
    Senior Member

    i have migraines as well.. why are you mixing sinus meds with your pain meds? are you doing it TO GET HIGH? what is it that you are abusing? the sinus meds? or the pain meds? im a bit confussed

    01/27/2011 03:23 AM
    markm
    markmPosts: 722
    Senior Member

    Sinus meds , some produce a kind of "speed" high> be carefull, they can do bad things to your liver.
    Reply

    Share this discussion with your friends:


    Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
    In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
    Contact Us | About Us
    Copyright (c) 2006-2014 MDJunction.com All Rights Reserved